Consumption Of Tuberculosis Drug Vomiting.?
Tonight, I want to ask .. My father has tuberculosis after knowing the results of the CT scan .. When taking TB drugs that are red, vomiting. Then the medicine comes out again, do you have to drink more or what?
Hello, thank you for the question to HealthReplies.com
Basically if your father vomits less than 30 minutes after taking medicine or if your father can see the medicine in vomit, then your father should go back to taking the medicine. If a person vomits more than 90 minutes after taking the medicine, it is most likely that the drug has been absorbed so that it does not need to be taken again. If a person vomits between these time periods (between 30-90 minutes), it is necessary to look back at the importance and danger of drug consumption. For example, drugs are needed to prevent seizures, so drugs should be taken again, while if excessive drug consumption is very risky to cause toxic effects, then drugs should not be taken again.
To help reduce nausea and vomiting while taking medicine, your father can try taking medicine on a more empty stomach, for example 1 hour before eating or 2 hours after eating, or your father can also take medication before going to sleep.
So much information from me, hopefully enough answer